# SDR SWAA2020042235788

- Difficulty date: April 2, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 21,586 hours, 9,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN; WHILE REPAIRING FLOOR BOARD 241FF ON NR 40638/2700/0001 FOUND ADDITIONAL DAMAGE; PUNCTURE IN UPPER SURFACE IN AREA OF FIBER DAMAGE. / REPAIRED PUNCTURE IN FLOOR PANEL 241FF IAW SRM 53-00-50-2R-2 PARA 3
